# SDR 2006FA0001101

- Difficulty date: November 8, 2006
- Submitted: November 22, 2006
- Operation: General aviation
- Aircraft: N680CH
- Make and model: Snias AS350B2
- Aircraft serial: 3540
- Engine: Tmeca ARRIEL1D1
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 0164248850
- Part serial: 871M
- Condition: Malfunctioned
- Location: Engine
- Part time: 2,352 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(4TH FLIGHT OF THE NIGHT) AFTER START UP, ALL SYSTEMS NORMAL, UPON LIFT OFF THE TURBINE AND ROTOR RPM SIMULTANEOUSLY DECREASED.  PILOT REDUCED PITCH AND LANDED ON PAD WITHOUT INCIDENT RPM RETURNED TO 100 PERCENT.  PILOT AND COPILOT CROSS CHECKED INSTRUMENTS AND CONTROLS POSITIONS, FOUND NORMAL.  A SECOND ATTEMPT WAS MADE WITH THE SAME RESULTS.  BOTH NEEDLES STAYED TOGETHER DURING EACH EVENT.  THE TURBINE AND ROTOR SPEED RETURNED TOT HE NORMAL RANGE UPON THE COLLECTIVE BEING RETURNED TO THE LOCKED POSITION.  AIRCRAFT WAS REMOVED FROM SERVICE.  MAINTENANCE PERFORMED VISUAL INSPECTIONS AND GROUND/FLIGHT OPERATIONAL CHECKS AND FOUND NO DEFECTS COULD NOT DUPLICATE.  MFC/GOV RETURNED TO MFG FOR EVALUATION.  (K)
